Lupa

Show document

A- | A+ | Print
Title:Relative blocking sets of unions of Baer subplanes
Authors:Blokhuis, Aart (Author)
Storme, L. (Author)
Szönyi, Tamás (Author)
Files:URL https://link.springer.com/article/10.1007%2Fs10623-018-0575-1
 
Language:English
Work type:Unknown
Tipology:1.01 - Original Scientific Article
Organization:IAM - Andrej Marušič Institute
Keywords:blocking sets, Baer subplanes, relative blocking sets, fractional cover, fractional covering number
Year of publishing:2019
Number of pages:str. 865-877
Numbering:#iss. #4, #Vol. #87
UDC:512
ISSN on article:0925-1022
COBISS_ID:1541434564 Link is opened in a new window
DOI:10.1007/s10623-018-0575-1 Link is opened in a new window
Views:220
Downloads:93
Metadata:XML RDF-CHPDL DC-XML DC-RDF
Categories:Document is not linked to any category.
:
  
Average score:(0 votes)
Your score:Voting is allowed only to logged in users.
Share:Bookmark and Share

Hover the mouse pointer over a document title to show the abstract or click on the title to get all document metadata.

Record is a part of a journal

Title:Designs, codes and cryptography
Shortened title:Designs codes cryptogr.
Publisher:Kluwer Academic Publishers
ISSN:0925-1022
COBISS.SI-ID:15636741 This link opens in a new window

Secondary language

Language:English
Keywords:blokovne množice, Barove podravnice, relativne blokovske množice

Comments

Leave comment

You have to log in to leave a comment.

Comments (0)
0 - 0 / 0
 
There are no comments!

Back
Logos of partners University of Maribor University of Ljubljana University of Primorska University of Nova Gorica